“School of Physics”

Back to Papers Home
Back to Papers of School of Physics

Paper   IPM / P / 6905
School of Physics
  Title:   A Method for Solving Systems of Non-Linear Differential Equations with Moving Singularities
1.  S.S. Gousheh
2.  H.R. Sepangi
3.  K. Ghafoori-Tabrizi
  Status:   Published
  Journal: Comput. Phys. Commun.
  No.:  118
  Vol.:  149
  Year:  2003
  Pages:   135-141
  Supported by:  IPM
We present a method for solving a class of initial valued, coupled, non-linear differential equations with `moving singularities' subject to some subsidiary conditions. We show that this type of singularities can be adequately treated by establishing certain `moving' jump conditions across them. We show how a first integral of the differential equations, if available, can also be used for checking the accuracy of the numerical solution.

Download TeX format
back to top
scroll left or right